| Model Number |
CF-H180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided once available.The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the findings do not lead to a clear conclusion about the cause of the reported event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the technical assistance indicates foreign material at the auxiliary jet channel and c-cover was found.There was no patient involvement.